# SDR AWXA9800051

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 INSPECTION, FOUND CORROSION ON SKIN I/B HOLE NR 2 SLAP TRACK REAR SPAR ATTACHMENT.  REPAIRED CORROSION ON SKIN I/B HOLE NR 2 FLAP TRACK REAR SPAR PER ER 3-57-32-14.
